Affordable Access

deepdyve-link
Publisher Website

The relative singularity category of a non-commutative resolution of singularities

Authors
  • Burban, Igor
  • Kalck, Martin
Type
Published Article
Journal
Advances in Mathematics
Publication Date
Jan 01, 2012
Accepted Date
May 15, 2012
Volume
231
Issue
1
Pages
414–435
Identifiers
DOI: 10.1016/j.aim.2012.05.012
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we study a triangulated category associated with a non-commutative resolution of singularities. In particular, we give a complete description of this category in the case of a curve with nodal singularities, classifying its indecomposable objects and computing its Auslander–Reiten quiver and K-group.

Report this publication

Statistics

Seen <100 times